MAUDE Adverse Event Report: ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Codes Moisture Damage (1405); Failure to Sense (1559)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 30-sep-2019 with the following findings: investigation duplicated a load malfunction.The pump cover was removed and evidence of moisture corrosion was found located on the force sensor flex pins and senor housing.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.Report late due to transition from vmsr program.
 
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a prime (load step malfunction) issue.There was no indication that the device caused or contributed to an adverse event.This complaint is being reported because there is the potential for insulin over delivery if the patient is not disconnected during the load cartridge step.The owner's booklet provides a warning to the user to never start the prime/rewind sequence on the pump while the infusion set is connected to the body and provides multiple reminders during the prime/rewind sequence.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key9128843
Report Number2531779-2019-04948
Device Sequence Number3123548
Product Code LZG
UDI-Device Identifier10840406100976
UDI-Public10840406100976
Combination Product (Y/N)Y
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2019
Was the Report Sent to FDA? Yes
Device Age10 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2019
Initial Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age17 YR